# SDR FDEA202102190761

- Difficulty date: February 19, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 66,618 hours, 26,021 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Drag Fitting
- Part number: T0360176
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND DURING NOT INSPECTION ON L/H ENG #1 DRAG AND DIALONAL BRACE IN THE FOLLOWING HOLES 2,3,6,8,9,10,14,16 REMOVED CORROSION FROM HOLES #2,3,6,8,9,10,14,16, AND 16. CRACKS FOUND AT HOLES #3 AND #9.  REPLACED INBOARD AND OUTBOARD DRAG BRACE FITTING IAW FEDEX EA F-5740 - T0360176 TITLE; WINGS - ATTACH FITTINGS - FINDING IN LH WING DRAG FITTING.  THIS IS A CAT B MAJOR REPAIR.
